# SDR C2XA03CL171

- Difficulty date: October 1, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: 311035
- Condition: Failed
- Location: Nr 1
- Part time: 10,818 hours, 8,275 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

STL FLIGHT NR 2368 THE CREW REPORTED THE NR 1 ENGINE UNCOMMANDED SHUT DOWN ON APPROACH INTO STL.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE AND PERFORMED OPERATIONAL CHECKS.  THE AIRCRAFT RETURNED TO SERVICE.
